# SDR AALA201711269007

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 23,410 hours, 9,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT IN THE FORWARD ENTRY AREA HAS A BROKEN OFF LENS COVER.  REPLACED LENS COVER PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
